# SDR CA990907024

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007720
- Condition: Cracked
- Location: Fuel System
- Part time: 4,450 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST-FLIGHT INSPECTION, EVIDENCE OF FIRE DAMAGE WAS NOTED ON THE COMPRESSOR CASING WHICH WAS ATTRIBUTED TO A CRACKED FLARE ON THE FUEL FITTING LINE AT THE BOTTOM OF THE B-NUT.  THE SOURCE OF IGNITION IS THOUGHT TO BE EITHER TO STARTER/GENERATOR OR THE HIGH ENERGY IGNITION WIRING.  THE SUBJECT FUEL SUPPLY LINE IN USED FOR INITIAL START PURPOSES ONLY AND THEN PURGED WITH COMPRESSOR P2 BLEED AIR.
